close popup
Skip to main content
Skip to footer
quill points image
Earn QPoints + $17.99 5-Ream Paper—Enroll for only $4.99
Close

First Aid Only® PhysiciansCare® Extra-Strength Non-Aspirin (Acetaminophen), 500 mg, 2 Tablets/Packet, 10 Packets/Box (FAE-7008)

See pricing info, deals and product reviews for First Aid Only® PhysiciansCare® Extra-Strength Non-Aspirin (Acetaminophen), 500 mg, 2 Tablets/Packet, 10 Packets/Box (FAE-7008) at Quill.com. Order online today and get fast, free shipping for your business.
Item #: 901-222706
  Model #: FAE-7008
Brand: First Aid Only
First Aid Only® PhysiciansCare® Extra-Strength Non-Aspirin (Acetaminophen), 500 mg, 2 Tablets/Packet, 10 Packets/Box (FAE-7008)
Delivery Date:

Enter Zip Code
Parcel
Description
Provide temporary relief from headaches, arthritis, bursitis and overexertion
  • 10 packets of two tablets each per box
  • Each tablet contains 500 mgs of (Acetaminophen)
  • Provide temporary relief from headaches, arthritis, bursitis and overexertion
  • Each packet contains two tablets and are individually dispensed from a SmartTab ezRefill box
Specifications
Pack Qty : 10 Packets of Two Tablets Each Per Box Series or Collection : Extra-Strength Non-Aspirin OTC Pharmaceutical & Supplement Form Factor : Tablets Milligrams (Mg.) of Main Active Ingredient : 500 mg
Active Ingredient : Acetaminophen Aspirin & Pain Reliever Type : Pain Relievers Brand : First Aid Only Customizable : No
Weight : 0.10 lbs. per Box

Customers also viewed

Customers also bought

NewsWeek website
loadingLoading...